# SDR DXTA2024110401019

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N418QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500452
- Aircraft time: 6,128 hours, 4,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 0009995005
- Condition: Broken
- Location: Door Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: EXTERIOR MAIN ENTRANCE DOOR HANDLE DOES NOT STOW WHEN DOOR IS CLOSED AND LATCHED USING EITHER THE INTERIOR OR EXTERIOR HANDLE.  CORRECTIVE ACTION;  FOUND THAT THE SPRING INSIDE THE DOOR HANDLE TO BE BROKEN. REPLACED WITH A NEW SPRING. REATTACHED THE DOOR AND REINSTALLED THE PANELS, PERFORMED OPERATIONAL CHECK OF THE DOOR AND THE DOOR HANDLE STOWS. OPERATIONAL CHECK GOOD, WORK PERFORMED IAW EMB 505 AMM 52-11-24,
